MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR
Model Number 1068987
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information regarding a simplygo device.The reporter alleges the patient passed away while awaiting the return of the simplygo unit.The unit was sent for servicing at a third party service center since june 2022.The patient was using a back up unit (device brand/type not provided) at the time of passing.The family of the patient did not state the device was the cause of the patient expiring.The cause of the patient's death was not provided by the reporter.The device was sent for service due to the sieve bed "went bad".The relative of the patient brought the device to the pharmacy for repair/replacement in (b)(6) 2022.The device was not picked up for servicing from the pharmacy until (b)(6) 2023 although the device was in possession of the pharmacy since october 2022.The patient passed in (b)(6) 2023 (exact date not provided).The relative of the patient thinks the patient passed away because the patient did not have the simplygo device.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.
 
Additional Manufacturer Narrative
The device was evaluated by the manufacturer's product investigation laboratory (pil) and unable to confirm the allegation of patient death.After running for over an hour it was noted the o2 output was low due to a lack of preventative maintenance.Unit may need servicing/preventative maintenance/upgrades; recommend unit forwarded to service.In this report, box d, g, h has been updated/corrected.

Brand Name
SIMPLYGO
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18682770
Report Number2518422-2024-06756
Device Sequence Number6195198
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public00606959005723
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date02/11/2024
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown